# SDR PNC2006001

- Difficulty date: July 18, 2006
- Submitted: July 18, 2006
- Operation: General aviation
- Aircraft: N387PC
- Make and model: Bombdr BD7001A10
- Aircraft serial: 20087
- Aircraft time: 78 hours, 78 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 269K431
- Part serial: 52091185
- Condition: Bulged
- Location: Landing Gear
- Part time: 78 hours, 78 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL BULGED 4 INCHES BY 4 INCHES BY APPROX 3 INCHES HIGH.  ISSUE ADDRESSED BY ADVISORY WIRE AW300-32-0040.
